# SDR REXA2014071500701

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N8672A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7672
- Aircraft time: 26,783 hours, 23,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT IS MISSING ITS SEAL.  R & R FIRST AID KIT IAW AMM 25-61-06.
